# SDR UALA2013071705022

- Difficulty date: July 16, 2013
- Submitted: September 3, 2013
- Operation: Air carrier
- Aircraft: N403UA
- Make and model: Airbus A320-232
- Aircraft serial: 442
- Aircraft time: 65,497 hours, 24,308 cycles
- Engine: Iae V2527A5
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Control Unit
- Part number: 801780388013
- Part serial: 327
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LGCIU NR 2 FAULT DISPLAYED ON UPPER ECAM SCREEN.  REPLACED LGCIU NR 2 IAW MM32-31-71.
